Allergies Home > Handling Insomnia Due to Zyrtec-D

Zyrtec-D and Insomnia: Final Thoughts

Insomnia is a common side effect of Zyrtec-D, almost always due to the pseudoephedrine component of the medication. If you experience insomnia while taking Zyrtec-D, you may want to consider switching to regular Zyrtec. If your insomnia does not get better, or if it starts to interfere with your daily activities, talk with your healthcare provider.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.